# SDR AALA991888

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT PATH FLOOR LIGHTS OVERWING EXIT TO AFT DOOR INOPERATIVE.  REPAIRED WIRING TO EMERGENCY EXIT PATH FLOOR LIGHTS OVERWING EXIT TO AFT DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
